skin-hair-icon
Severe skin acne
I have used dianobol tablets for physical training...now i got side effects of face acnes...i dono whether it is a side effect or normal pimple...but im having pimple fe 2mnths...i have consulted a derm. doc. ...they gave FUDIC CREAM,MINOLOX 100...But dint get cute...plsbhelp
94 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Manoj Agarwala
Dermatologist 11 yrs exp Delhi

Free 3 day follow up

Chat Now

₹500 for 24 hrs

As you can read in many of my posts, acne needs to be treated seriously and a lot of clinical input is needed before venturing a treatment plan. An attempt to understand the root cause has to be made. There are different ways to achieve a flawless skin after acne and it needs medical interventions.​​Acne treatment has multiple stages - to control new breakouts, to clear the sequalae (pigmentation and scars) and to prevent a relapse. If you have active acne lesions, it should be controlled on priority basis. Please see a good Dermatologist and start the treatment process.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.